Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

4 articles for “Uniform Asymptotic”

Set a search alert
Research ArticleOpen accessIn the keywordsOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoProblem Statement: With respect to our observation in the relevant literature, work on stability and boundedness of solution for certain third order nonlinear differential equations where the nonlinear and the forcing terms depend on certain variables are scare. The objective of this study was to get criteria for stability and boundedness of solutions for these classes of differential equations. Approach: … …Journal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangThis study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ´ (t, x) >x), which holds uniformly in a finite interval. … …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the keywordsStability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal DelaysM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoThis study deals with the quadratic stability and linear state-feedback and output-feedback stabilization of switched delayed linear dynamic systems with, in general, a finite number of non commensurate constant internal point delays. The results are obtained based on Lyapunov’s stability analysis via appropriate Krasovsky-Lyapunov’s functionals and the related stability study is performed to obtain both delay independent and delay dependent … …American Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,720 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudProblem statement: We considered two types of sequences of ordered statistical discrete data i1, i2…in, 1≤i1≤ i2≤… in≤n and ij = 1,2,…,n, j = 1,2,…,n. The first type is the order statistics of a sample of size n taken from the uniform discrete distribution on the set S = {1,2,…,n}, n ∈ N+. The other type is the increasing ordered … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite